# SDR COMA0160582

- Difficulty date: August 8, 2001
- Submitted: August 10, 2001
- Operation: Air carrier
- Aircraft: N814CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7387
- Aircraft time: 2,700 hours, 2,605 cycles
- System (JASC): 2220 · Speed-Attitude Correction System
- Part: Actuator
- Part number: 6229968001
- Part serial: 2007
- Condition: Faulty
- Location: Empennage
- Part time: 2,700 hours, 2,605 cycles
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH YAW DAMPERS DROPPED OFF LINE DURING TAXI OUT, AIRCRAFT RETURNED TO THE GATE.REPLACED THE #2 YAW DAMPER LINEAR ACTUATOR.
